Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

Jordan and Jordan Triple Isomorphisms of Rings

Kiyosi Yamaguti

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 20, Issue 3 (1957), 107-110.

Dates
First available in Project Euclid: 19 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1555639457

Digital Object Identifier
doi:10.32917/hmj/1555639457

Mathematical Reviews number (MathSciNet)
MR96710

Zentralblatt MATH identifier
0080.02601

Citation

Yamaguti, Kiyosi. Jordan and Jordan Triple Isomorphisms of Rings. J. Sci. Hiroshima Univ. Ser. A 20 (1957), no. 3, 107--110. doi:10.32917/hmj/1555639457. https://projecteuclid.org/euclid.hmj/1555639457


Export citation